Discussions that mention oxycontin

Addiction & Recovery board


I agree with Terri,

If you tell the Dr. you want to taper he will probably be so happy to help you thru that.. I know my Dr. was! That way... if you have medical help along the way.. you can take this a little slower and suffer A LOT less.. When I started my taper program I had 60 oxycontin's and 42 oxycodone's to use.. I still suffered a lot.. She spread it out over 3 weeks and they were the worst feeling 3 weeks of my life so in my opinion.. Slow is the way to do it.. However, then the flip side to that is.. If I would not have suffered the way I did I would probably be right back to finding a way to get the them again. So the suffering I think is a crucial part of this too.....

You take care of yourself and keep in touch! You will be in my thoughts.
~Secrets
I too go to a pain doctor for my chronic back pain. I was given oxycontin and percocet every month. Well I went camping and lost all my pills and I want to tell you that the withdrawls were horrible. I wasnt going to tell him that I lost them but the withdrawls felt so bad I had to. So I broke down and told him. I know am given meds every two weeks. So basically what I am trying to say is PLEASE stop slowly....Dont do it cold turky..Although I think vicodins or norcos are a little different compaired to oxys. What ever you do I want to say good luck and keep us posted. ;)